It is currently Fri Aug 18, 2017 3:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Feb 06, 2012 6:35 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
Having a long run with benzos, the val is now just 2-4 mg. But it is important and helps mood.
Bup reduction has gone from 24mg to immediate 16, then mostly 10mg for near a year.

But 10 no longer works or makes 'normal' happen and the temptation is to go up --- in a bing of a few days used 32 for 4 days in an attempt to feel lnormal. No success, worse than ever - and now worried.

With less remaining -- just 8 mg per day for 30 days it is tempting to try cutting this so some good number
can be achieved in 30 day------am sick of waiting and being kind of bad all all but for some hours --- all is wrecked anyway - sleep a mess and going out not done.

Radically in 30 days with self plan (after 10 years of legal pushed rx)-- I thought in a few days -- 6mg 4 more days
and then 2 mg, then 4 days or so and 1 mg ------knowing that these last bits are the roughest--- Just as I am having trouble with the last 2 mg of valium. But then having 4 mg of val and Bup down to 1 mg - a taper more in the European tradition might be possible.

For me I know it is hard. VERY hard, but what is worse than a living death. I have now felt as bad as one can feel (I think) and this is the standard of almost everything - some version of this. With a few hours returning to normal and being wonderful - on occasion and in the eve - and with just the right amt of med. Getting to be a rare event.

I do not know if things come back. I do not like the theory of taking Bup as a lifetime med, like an anti depressant for life.
It does not work either.

With these long periods of damage --- rx benzos to 100mg for pain, and then oxy the same - this is a lot to recover from.

Maybe not possible. A temptation to try in the next 30 days as life is ---the same ol nothing now- would like to get the best odds so looking for input.

What sent me to the emer room in the past - I now just sit down and wait - Has been a lifestyle since 2001 - a 11 year drag and imitation of life. A risk might be worth it at this point. I would love to hear any thoughts - do not seem to be thinking all that good. Something has to be done soon. But so have this sick dizzy feeling to the point going somewhere is not possible - this is a terrible way to life. Sleep so messed up I wonder if normal life could ever return.

thanks.

Scruffy2


Top
 Profile  
 
 Post subject: Scuffy
PostPosted: Mon Feb 06, 2012 10:10 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
The main thing I got out of your post is that you are very depressed and are trying to outthink yourself...fix yourself,...medicate yourself ..work it all out and you are full of fear that nothing will work.

I understand longtime addiction..I am one of them too...but I think going up on your bup might be a mind game with you...32mg. should not do much more than 16 or 8 for that matter..if you have 30 days worth of 8 just take one 8 a day...this should cover you...I forgot how much valium you were taking but it didn't seem like a whole lot...I don't want to sound indifferent, or not caring..because I do care and I am sorry you are feeling this way...but you have to help yourself with some of it...you say you can't leave the house...so your in your home alone?..with you and your own mind...bad combination....get up and do somehing...get around some people...go to a meeting...find someone to talk to..this will make you feel better...as far as your meds go you seem to be covered in my opinion...a lot of us don't sleep...nobody ever died from lack of sleep...when your body gets tired enough you will sleep...call a friend....do something...but don't just sit at home trying to"FIGURE IT ALL OUT"..we addicts cannot figure anything out ...that is why we are addicts...we need help from others...we do not need to be in CONTROL...Try to function if it is just walking around the block. You will feel better

Keep us posted and good luck to you
Slipper


Top
 Profile  
 
 Post subject: thanks slipper- Scruffy
PostPosted: Mon Feb 06, 2012 10:35 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
Thanks for the reassurance. The main thing I was worried about was the irrational (and unique) going up to 32 mg for 5 days in some crazy attempt to just feel ok once again. It reduced what I need for the rest of the month. Perhaps the good thing is it will force doing with some less -- and there is something about Bupe - that less does okay a lot of the time. It is not a
correlation of amt to effect.

I am relying on this to eliminate faster during the next month from that 8 mg to 6 then 4 and 2. In one month. The trouble is I know well the difference between 2 and nothing.

There is something about nothing.

I am not here alone - but most days. Getting out is hard, but last Summer was good when I did that more. Have just been to injured and sick for that -

MY main fear in writing that letter was the irrational upping to 32 mg for those days --- if that should cause anything like the feeling of zero oxy for days on end --- no hell like that can be taken. I thought that was gone at least with Bup -- but the other morning was a taste of the ----no chance - you have had it ----. This was no reasoning --- it was the sure feeling of death - no options, no plans. The most sickening feeling in the world and probably most people never feel it until they atually die. I hope so. It came and went. I have a plan I like --- and thanks for the thoughtful response.

I have a Dr. appt tomorrow and he is a good one.

But really --- here in the US nearly all drs are less wise the Robert_325 on the posts. In Europe Bup comes in percentages of one mg - and one could start there in a sane 6 or so week detox that would be great and cheap -- even outpatient - but try to find it. The pharm companies put our 2 mg and 8 MG--- for what ---- customers.?

It is sad the potential of Bup is wrecked to make money so often. Every bad drug I ever took was a Rx---- and tht little
scenario is near invisible in the culture. Pharm suppliers dr. dealing for cash. And the price --- w/0 insurance this help is lost on many who need itl.

But again -- you are right. I am scared and overthinking. But planning does help me. Worry does not. Thanks s


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Feb 06, 2012 11:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I can relate a lot to the way you're thinking, as I have been there many times. Even at the moment I'm feeling quite bleak.

Slipper said it, you're pushing through a dark place at the moment. And that happens, especially to people like ourselves. Try to remember that it's your thinking, it is not you. Your thinking has put a negative tilt on your world. But the world and yourself may not be as negative as you assume.

I'd be honest with your doctor about your lack of Suboxone to get you by. But even more importantly, I'd be honest with your doctor about what you are thinking and how you are feeling, especially any morbid thoughts that may be popping up. But they are just thoughts.

Slipper is so on with trying to get out. Just go for walks and that, even if it's by yourself. Go see a movie. Break out of the routine of nothing. I know it can be hard to socialise when we're feeling depressed. I'm going through a bit of it myself at the moment. But baby steps.

Often if my mood is slumping, I grab for anything to try and make me feel better. It's like clutching at straws to get out of the hole. In the past I'd grab for heroin. Now heroin is out of my life, I do the weirdest things. I may consider breaking up with my partner, or leaving my work, or moving interstate. It's all done in a vain attempt to cure the depression, or stop it from getting worse. Maybe that's why you increased your Sub?

Lately I've been in a real emotionally rocky place. People have been calling me up to go places, but I just don't feel up to seeing people. I just can't think of anything to say really. At the same time I've been posting here like a maniac, so maybe this place is a crutch for me at the moment? But it's better than trying to drastically change my life, only to find I'm still unhappy and it was the bipolar all along.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group